0

Your Cart £0.00

Beecham Flu Plus Caplets 16'S

£3.17

In stock

Product Code : FH283

Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness.

OR Delivery information

Deal of the month

Bargin Health Products

Details

Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110).

Additional Information

Size 16s

Write Your Own Review

You're reviewing: Beecham Flu Plus Caplets 16'S

Related Products

You may also be interested in the following product(s)